# SDR 200802042

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 8,506 hours, 5,483 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 0421590
- Condition: Faulted
- Location: Mau 1
- Part time: 6,935 hours, 4,439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7539 ORD TO IAH CREW REPORTS AN AVNX MAU 1A FAIL IN FLIGHT.  DIVERTED TO DSM, DECLARED EMERGENCY, LANDING WAS NORMAL, WITHOUT NOSE WHEEL STEERING.  MAINTENANCE RESET AIRCRAFT POWER AND CLEARED AVNX MAU 1A FAIL MSG.  NO HISTORY AND NO CORRELATIONS.  SUSPECT NR 1 NIC/PROC IN MAU 1(NIC/PROC 1) AS THE PROBLEM SI: 314024 WRITTEN FOR AVNX MAU 1A FAIL MESSAGES IN THE FHDB.  SUSPECT NR 1 NIC/PROC IN MAU 1 (NIC/PROC 1) AS THE PROBLEM.  SI ACCOMPLISHED ON 02/03/2008.
